# SDR DALA2023032102123

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,482 hours, 23,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 CRACKS 2 (EA) ON WEB AT STA 1862 AND RBL 6.89 AND 14.57 AFTER ACCESORY COMPARTMENT. CORRECTIVE ACITON: SUMMARY OF NRC 00076. WEB ON STA 1862 BTW RBL 6.89 AND 14.57 OF AFTER ACCESORY COMPARTMENT WAS REPAIRED PER PRI NO.606400-14 REV 5 AND ER/A NO.606400-14, REVISION ORIGINAL, SECTION I: PERMANENT REPAIR. (2676213)
